# SDR SIMA200927504

- Difficulty date: October 1, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 15,493 hours, 11,337 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670318255
- Condition: Corroded
- Location: Fuselage
- Part time: 15,493 hours, 11,337 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE PASSENGER DOOR OPENING CENTER FLOORBOARD SUPPORT ANGLE CORRODED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE PASSENGER DOOR OPENING CENTER FLOORBOARD SUPPORT ANGLE IAW CRJ 700 SRM 51-40-11, 51-21-11, 51-41-02, 51-25-06.  THE AIRCRAFT WAS RETURNED TO SERVICE.
